“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 8436
School of Mathematics
  Title:   Finite p-groups of class 2 have noninner automorphism of order p
  Author(s):  A. Abdollahi
  Status:   Published
  Journal: J. Algebra
  Vol.:  312
  Year:  2007
  Pages:   876-879
  Supported by:  IPM
We prove that for any prime number p, every finite non-abelian p-group G class of 2 has a noninner automorphism of order p leaving either the Frattini subgroup Φ(G) or Ω1(Z(G)) elementwise fixed.

Download TeX format
back to top
scroll left or right